# SDR GTIA2022080436572

- Difficulty date: August 3, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N929NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9395
- Aircraft time: 7,151 hours, 2,952 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

"DESCENDING THROUGH 4,000 FT LOW POWER SETTING CABIN ODOR. MILDEW / MUSTY ISOLATED TO PACK #1-REF TSM 05-50-00-810-831-A PERFORMED GVI OF APU IAW AMM 49-00-00 NO LEAKS OR DEFECTS NOTED. PERFORMED GVI OF ENG #1 AND ENG #2 FOUND NO VISIBLE SIGNS OF LEAKS OR ANY DEFECTS NOTED IAW AMM 71-00-00. PERFORMED GVI OF PACK #1 AND PACK #2 AND FOUND PACK #1 CONDENSER TO BE AT FAULT DUE TO BEING DIRTY AND CONTAMINATED WITH MUSTY SMELL
REF LP 2953275-2 FOR CONTINUATION"
